# SDR CA141210003

- Difficulty date: December 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 12,127 hours
- Engine: Pwc PW150A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Pin
- Condition: Grounded
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING FLIGHT CREW RECEIVED A  NR 2 AC BUSS CAUTION LIGHT THROUGH ABOUT FL 240, AND THEN THE RH AC BUS CAUTION LIGHT ALSO CAME ON. FLIGHT CREW COMPLETED THE AC GEN CAUTION LIGHT CHECKLIST AND THE BOTH LIGHTS WENT OUT AND CAME BACK ON. FLIGHT CREW NOTIFIED ATC THAT THEY WERE RETURNING TO THE AIRPORT. FLIGHT CREW ACARS SOCC AND NOTIFY THEM OF THE ISSUE AND THAT THEY WERE RETURNING TO THE AIRPORT. MAINTENANCE MET THE AC AT THE GATE, THEN THEY PROCEED TO CHECK THE FAULTS AND ACCOMPLISH GROUND RUN. IT WAS DETERMINED THAT THE AC GEN WAS NOT FUNCTIONAL AND COULD NOT BE MEL, THEREFORE, THE AIRCRAFT WAS REMOVED FROM THE SERVICE UNTIL FURTHER NOTICE.   AFTER THOROUGH TROUBLE SHOOTING MAINTENANCE PERSONNEL FOUND THAT CONNECTOR 9811-J718WIRES AT PIN D AND B SHORTED TO GROUND  WIRES AND CONNECTOR REPLACED, FUNCTIONAL CHECK ACCOMPLISHED SUCCESSFULLY, AIRCRAFT RETURN TO SERVICE.
